# SDR UALA2009081002431

- Difficulty date: August 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 32,700 hours, 7,259 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 59
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER MSG LWR EICAS. REPLACED MAIN AC BATTERY. EICAS MSG CLEARED UP & BATTERY CHARGING OKAY.
